Alert archive / New Jersey / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 20, NWS New York, NY

June 28, 20164 counties in New Jersey; Richmond County, New York

NWS New York, NY issued this severe thunderstorm warning at Jun 28, 2016, 9:31 PM EDT for 4 counties in New Jersey; Richmond County, New York. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2016, 9:31 PM EDT (01:31 UTC)
Expired
Jun 28, 2016, 10:15 PM EDT
In force
44 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Union County, NJ, Richmond County, NY

The radar

The Philadelphia radar (KDIX), 87 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 1.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2016-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 166 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2016-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
166 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
582 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

758 
WUUS51 KOKX 290131
SVROKX
NJC003-013-017-039-NYC085-290215-
/O.NEW.KOKX.SV.W.0020.160629T0131Z-160629T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
931 PM EDT TUE JUN 28 2016

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ESSEX COUNTY IN NORTHEASTERN NEW JERSEY...
  UNION COUNTY IN NORTHEASTERN NEW JERSEY...
  HUDSON COUNTY IN NORTHEASTERN NEW JERSEY...
  SOUTH CENTRAL BERGEN COUNTY IN NORTHEASTERN NEW JERSEY...
  RICHMOND COUNTY IN SOUTHEASTERN NEW YORK...

* UNTIL 1015 PM EDT

* AT 931 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CHATHAM...OR
  OVER SUMMIT...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  SUMMIT AROUND 940 PM EDT. CLARK AROUND 945 PM EDT. MILLBURN AROUND
  950 PM EDT. UNION AROUND 955 PM EDT. LINDEN AND CALDWELL AROUND
  1000 PM EDT. ORANGE AROUND 1005 PM EDT. ELIZABETH AROUND 1010 PM
  EDT. NEWARK...JERSEY
  CITY...BAYONNE...HOBOKEN...BLOOMFIELD...LYNDHURST...
  RUTHERFORD...SECAUCUS...HARRISON AND UNION CITY AROUND 1015 PM
  EDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE NEW
PROVIDENCE...SPRINGFIELD...GLEN RIDGE...MONTCLAIR...NORTH
ARLINGTON... HILLSIDE...LIVINGSTON...BOGOTA...ROSELLE AND NUTLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4061 7431 4060 7446 4066 7440 4067 7440
      4065 7445 4067 7446 4074 7437 4076 7436
      4076 7438 4079 7437 4083 7433 4085 7419
      4082 7413 4087 7411 4088 7402 4070 7401
      4070 7400 4061 7404 4059 7428
TIME...MOT...LOC 0131Z 263DEG 16KT 4072 7442 

HAIL...<.75IN
WIND...60MPH
 
$$

JMC
1 follow-up statement
499 
WWUS51 KOKX 290206
SVSOKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1006 PM EDT TUE JUN 28 2016

NJC003-013-017-039-NYC085-290215-
/O.EXP.KOKX.SV.W.0020.000000T0000Z-160629T0215Z/
ESSEX NJ-UNION NJ-HUDSON NJ-BERGEN NJ-RICHMOND NY-
1006 PM EDT TUE JUN 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR ESSEX...UNION...HUDSON...SOUTH
CENTRAL BERGEN AND RICHMOND COUNTIES WILL EXPIRE AT 1015 PM EDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4061 7431 4060 7446 4066 7440 4067 7440
      4065 7445 4067 7446 4074 7437 4076 7436
      4076 7438 4079 7437 4083 7433 4085 7419
      4082 7413 4087 7411 4088 7402 4070 7401
      4070 7400 4061 7404 4059 7428
TIME...MOT...LOC 0204Z 263DEG 16KT 4072 7442 

$$

JMC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 9:00 PM EDT, 31 minutes earlier.

Area forecast discussion, Jun 28, 9:00 PM EDT, 31 minutes before
Area Forecast Discussion
National Weather Service New York NY
900 PM EDT TUE JUN 28 2016

.SYNOPSIS...
A cold front will approach from the west this evening, then
slowly cross the Tri-State through Wednesday. Weak high pressure
builds in Wednesday night through Friday. A cold front then
approaches and moves across the area late Friday night and Saturday.
High pressure builds in behind the front from Saturday night through
Tuesday.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
The forecast has been updated to adjust the probability of
precipitation where thunderstorms are imminent or occurring. An
axis of heavy rainfall appears to be coming together across the
Hudson Valley into northern New Jersey.

The fog bank remains positioned along the south shore of Long
Island into New York City, with reduced visibilities being
reported at John F Kennedy Airport. Will maintain patchy fog in
the forecast for the overnight.

The timing of the entire system has been slowed slightly from the
previous forecast, and the expectation is that the thunderstorms
will hold together slightly longer due to the position of the
upper jet.

For lows tonight, a blend of MAV/MET/ECS guidance and NAM 2-meter
temperatures was used, with values forecast to be a few degrees
above normal.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Core of 700-500 hPa trough lifts NE into eastern Quebec Wednesday,
taking the best dynamics with it. Best jet forcing will be in the
morning with the region in the right rear quadrant of a 75-80 KT 300
hPa jet and having a 50 KT 500 hPa jet pass over western
portions. However, the mid levels are forecast to be rather dry,
along with a cap centered around 650 hPa, with these likely being
the limiting factors in any convective development. For now have
slight chance pops across the N tier of the CWA Wednesday (area
closest to the best dynamic forcing), mainly E of the Hudson
River, with a dry forecast elsewhere.

Highs Wednesday were based on a blend of MAV/MET/ECS guidance, NAM
2-meter, and a mix down from 950-800 hPa per BUFKIT soundings.
Highs should be around 5 degrees above normal, except near normal
in the immediate NYC Metro area.

The main 700-500 hPa trough axis exits to the east Wednesday
evening, with drier air working in behind it in the low levels, to
go with the already dry air aloft. As a result, expect any cloud
cover to clear out overnight, with decent radiational cooling
setting up. Based on this, lows were weighed towards coolest of
MAV/MET/ECS guidance and NAM 2-meter temperatures at any given
point outside of urban areas. Lows should be near normal.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Weak high pressure builds across the area on Thursday and Friday. A
cold front will move through the area late on Friday night and into
early Saturday, brining showers and the potential for some
thunderstorms. High pressure builds behind the front Sunday and
remains through the holiday weekend.

Temperatures during the extended period will be near normal for this
time of year, with temperatures during the day in the low to mid 80s
and low temperatures in the upper 50s to lower 60s.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
An approaching cold front passes through the region late tonight
into Wednesday morning.

S/SE winds around 10KT into early tonight will become light and
variable later tonight until the frontal passage Wednesday morning.
Then winds become more NW and will stay light with therefore sea
breeze formation Wednesday afternoon for coastal terminals. Though
there is more uncertainty with wind directions Wednesday
afternoon with therefore a low confidence forecast that
timeframe.

Conditions will become mostly IFR/LIFR this evening and continue
into early Wednesday morning. Highest chances for showers and
thunderstorms will be in the 01Z-06Z timeframe for most NYC
terminals as well as those to the N/W. Chances remain to the east
thereafter but mainly for showers with a lower chance for
thunderstorms. After the frontal passage Wednesday, conditions
gradually improve to VFR.

     NY Metro Enhanced Aviation Weather Support...

Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90

KJFK TAF Comments: TSRA possible before 04z. VLIFR is possible at
times tonight. End time of LIFR/IFR could be 1-3 hours off.

KLGA TAF Comments: End time of LIFR/IFR could be 1-3 hours off.

KEWR TAF Comments: Timing of IFR/LIFR could be 1-3 hours off.

KTEB TAF Comments: End time of LIFR/IFR could be 1-3 hours off.

KHPN TAF Comments: End time of LIFR/IFR could be 1-3 hours off.

KISP TAF Comments: TSRA possible 04-06Z. End time of LIFR/IFR
could be 1-3 hours off.

.OUTLOOK FOR 00Z THURSDAY THROUGH SUNDAY...
.Wednesday night through Friday morning...VFR.
.Friday afternoon and night...MVFR or IFR conditions possible in
showers/tstms.
.Saturday and Sunday...VFR.

&&

.MARINE...
Added patchy fog to the ocean and South Shore Bays tonight.
Otherwise, a relaxed pressure gradient over the waters around
Long Island will keep winds at 10 kt or less through Wednesday
night. With no significant swells forecast, seas/waves should be 3
ft or less as well during this time frame.

Winds and seas are forecast to remain below small craft advisory
levels Thursday through the holiday weekend.

&&

.HYDROLOGY...
From 1/6-1/2 inch of rain is forecast through tonight, with
locally higher amounts possible mainly west of the Hudson River.
Areas that do experience locally heavy rainfall could experience
minor flooding of urban/poor drainage areas with a very small
chance of localized flash flooding. However, most areas will
receive no hydrologic impact from this rainfall.

No significant rainfall is expected from Wednesday through Friday.

Scattered showers and thunderstorms are possible late Friday night
and into early Saturday. Antecedent conditions are very dry, so
widespread hydrology issues are not expected.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.

&&

SYNOPSIS...FIG/Maloit
NEAR TERM...JMC/Maloit
SHORT TERM...Maloit
LONG TERM...FIG
AVIATION...JC/JM
MARINE...JMC/FIG/Maloit
HYDROLOGY...FIG/Maloit
Hazardous weather outlook, Jun 28, 1:01 PM EDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
101 PM EDT TUE JUN 28 2016

NYZ067-291715-
ORANGE-
101 PM EDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE STORM PREDICTION CENTER IS FORECASTING A SLIGHT RISK OF
SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING WITH THE APPROACH
OF A COLD FRONT. STRONG TO DAMAGING WINDS IS THE PRIMARY THREAT.
HEAVY RAIN COULD PRODUCE ISOLATED FLASH FLOODING OF LOW LYING POOR
DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NJZ002-004-103-105-107-NYZ068-069-291715-
WESTERN PASSAIC-EASTERN PASSAIC-WESTERN BERGEN-WESTERN ESSEX-
WESTERN UNION-PUTNAM-ROCKLAND-
101 PM EDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE STORM PREDICTION CENTER IS FORECASTING A MARGINAL RISK OF
SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING WITH THE APPROACH
OF A COLD FRONT. STRONG TO DAMAGING WINDS IS THE PRIMARY THREAT.
HEAVY RAIN COULD PRODUCE ISOLATED FLASH FLOODING OF LOW LYING POOR
DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ006-104-106-108-
NYZ070>075-078>081-176>179-291715-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD-
NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-HUDSON-EASTERN BERGEN-EASTERN ESSEX-
EASTERN UNION-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-
SOUTHERN NASSAU-
101 PM EDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST
NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

MALOIT

In the hours before

Special weather statement, Jun 28, 8:34 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
834 PM EDT TUE JUN 28 2016

NYZ067-290130-
ORANGE-
834 PM EDT TUE JUN 28 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT ORANGE COUNTY...

AT 832 PM EDT...STRONG THUNDERSTORMS WERE CLUSTERED OVER
FLORIDA...OR NEAR GOSHEN...MOVING NORTHEAST AT 20 MPH. ADDITIONAL
THUNDERSTORMS EXTENDED ACROSS THE WESTERN HALF OF THE
COUNTY...MOVING AT THE SAME DIRECTION AND SPEED.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEWBURGH...MIDDLETOWN...PORT JERVIS...MONROE...WALDEN...WARWICK...
GOSHEN...WEST POINT...NEW WINDSOR...CHESTER...MONTGOMERY...
GREENWOOD LAKE...FLORIDA...HARRIMAN...UNIONVILLE...GARDNERTOWN...
KIRYAS JOEL...WASHINGTONVILLE...HIGHLAND FALLS AND MAYBROOK.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4149 7476 4150 7448 4157 7442 4163 7426
      4160 7425 4158 7413 4161 7413 4161 7407
      4158 7405 4159 7395 4153 7400 4146 7400
      4140 7395 4135 7396 4114 7423 4136 7469
      4143 7474 4143 7476
TIME...MOT...LOC 0032Z 231DEG 16KT 4133 7434

JMC
Special weather statement, Jun 28, 9:01 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
901 PM EDT TUE JUN 28 2016

NJZ002-004-006-103>108-NYZ069-290200-
EASTERN UNION-WESTERN ESSEX-EASTERN PASSAIC-EASTERN ESSEX-WESTERN
BERGEN-WESTERN PASSAIC-EASTERN BERGEN-HUDSON-WESTERN UNION-ROCKLAND-
901 PM EDT TUE JUN 28 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ESSEX...PASSAIC...
UNION...HUDSON...BERGEN AND ROCKLAND COUNTIES...

AT 901 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM WARWICK TO ROCKAWAY TO NEAR CHATHAM TO
NEAR CLOVERHILL. MOVEMENT WAS EAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  UPPER GREENWOOD LAKE AROUND 905 PM EDT.
  SUMMIT AROUND 910 PM EDT.
  MILLBURN AROUND 915 PM EDT.
  UNION AROUND 920 PM EDT.
  SLOATSBURG...ORANGE...FAIRFIELD AND RIVERDALE AROUND 925 PM EDT.
  ELIZABETH...POMPTON LAKES AND CALDWELL AROUND 930 PM EDT.
  NEWARK...WAYNE...BLOOMFIELD AND HARRISON AROUND 935 PM EDT.
  BAYONNE...LYNDHURST...KEARNY AND POMONA AROUND 940 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE WEST HAVERSTRAW...
UPPER SADDLE RIVER...WYCKOFF...SPRINGFIELD...MONTCLAIR...SPRING
VALLEY... HILLSIDE...CLIFTON...MONTVALE AND BOGOTA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4050 7427 4061 7430 4060 7446 4076 7436
      4090 7434 4090 7427 4097 7428 4105 7445
      4104 7450 4109 7450 4120 7437 4114 7423
      4132 7398 4103 7389 4075 7402 4066 7400
      4060 7405 4065 7409 4059 7428 4050 7425
TIME...MOT...LOC 0101Z 265DEG 21KT 4125 7438 4087 7450 4072 7443 4054
7477

JMC

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 9:01 PM EDTSpecial Weather StatementOKXBergen, Essex, Hudson, Passaic, Union59 min
Jun 28, 10:09 PM EDTSpecial Weather StatementOKXBergen, Hudson66 min
Jun 28, 8:34 PM EDTSpecial Weather StatementOKXOrange56 min
Jun 28, 9:37 PM EDTSpecial Marine WarningOKX53 min
Jun 28, 9:40 PM EDTSpecial Weather StatementOKXOrange65 min
Jun 28, 10:59 PM EDTSpecial Weather StatementOKXRockland, Westchester61 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2016Severe Thunderstorm Warnings in New York, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.